ASYMPTOTIC STABILITY OF RAREFACTION WAVE FOR THE INFLOW PROBLEM GOVERNED BY THE ONE-DIMENSIONAL RADIATIVE EULER EQUATIONS

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

8 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)595-625
Journal / PublicationSIAM Journal on Mathematical Analysis
Volume51
Issue number1
Online published28 Feb 2019
Publication statusPublished - 2019

Link(s)

Abstract

This paper is devoted to the study of the initial-boundary value problem on the half line for a one-dimensional radiative Euler equations, which is a system coupled by the classic compressible nonisentropic Euler equations with an elliptic equation. In particular, we focus our attention on the inflow problem when the velocity of the inward flow on the boundary is given as a positive constant. We give a rigorous proof of the asymptotic stability of the rarefaction wave without restrictions on the smallness of the wave strength, provided that the data on the boundary is supersonic. It is the first rigorous result on the initial-boundary value problem for the radiative Euler equations. New and subtle analysis is developed to overcome difficulties due to the boundary effect to derive energy estimates.

Research Area(s)

  • radiative Euler equations, inflow problem, rarefaction wave

Download Statistics

No data available